# SDR DL76G091024

- Difficulty date: June 11, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 77,558 hours, 16,038 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Part number: 380029817
- Part serial: P2760
- Condition: Failed
- Location: Apu
- Part time: 13,515 hours, 16,437 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR FAILED.FIELD OFF LIGHT ILLUMINATED.  LONG HISTORY BIT BPCU FAULTS UNDERVOLTAGE TRIP REPLACE GCU-67. REPLACED GCU NO HELP.REPLACED BPCU AND ECU.ALL NO HELP.REINSTALLED ORIGINAL UNITS. SAME FAULT ALL THE TIME.  R & R APU PER AMM.  REQUIRES LEAK CHECK. INSTALLED NEW MOUNT NUTS.OPS AND LEAK CHECK GOOD.  OK FOR SERVICE.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
